Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 22, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 6, 2013, 10:13 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2013, 10:13 AM CST (16:13 UTC)
- Expired
- Mar 6, 2013, 4:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
187 WHUS74 KMOB 061613 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1013 AM CST WED MAR 6 2013 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST TODAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT... .A STRONG OFFSHORE FLOW WILL CONTINUE TO DIMINISH SLOWLY THIS AFTERNOON AND TONIGHT. NORTHERLY WINDS AT 15 TO 20 KNOTS MOSTLY WELL OFFSHORE CAN BE EXPECTED LATE THIS AFTERNOON AND OVERNIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION OVERNIGHT AND EARLY THURSDAY MORNING. GMZ670-675-062200- /O.CAN.KMOB.SC.Y.0021.000000T0000Z-130306T2200Z/ /O.NEW.KMOB.SC.Y.0022.130306T1613Z-130306T2200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1013 AM CST WED MAR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHWEST 15 TO 20 KNOTS AND GUSTY IN THE AFTERNOON...CONTINUING THROUGH TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION LATE THIS AFTERNOON THROUGH TONIGHT. * SEAS: 6 TO 9 FEET SUBSIDING TO 4 TO 6 FEET LATE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-650-655-061715- /O.CAN.KMOB.SC.Y.0021.000000T0000Z-130306T1600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1013 AM CST WED MAR 6 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CAN CELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION THIS AFTERNOON AND EARLY TONIGHT. $$ SS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 10:05 AM CST, 8 minutes earlier.
Area forecast discussion, Mar 6, 10:05 AM CST, 8 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1005 AM CST WED MAR 6 2013
.MARINE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE
INSHORE WATERS AND GULF WATERS OUT TO 20 NM FOR ALABAMA AND
NORTHWEST FLORIDA. SFC HIGH PRESSURE OVER MUCH OF THE CENTRAL PART
OF THE COUNTRY WILL CONTINUE TO SHIFT SLOWLY EAST THROUGH THE
REMAINDER OF THE WEEK. NORTHERLY WINDS WILL CONTINUE TO DIMINISH
THROUGH EARLY FRIDAY AS THE RIDGE AXIS CONTINUES TO APPROACH FROM
THE WEST. 32/EE
&&
.SHORT TERM [TODAY THROUGH THURSDAY NIGHT]...A SUNNY AND COOL DAY IS
IN STORE FOR OUR REGION AS WE ARE UNDER THE INFLUENCE OF DEEP
NORTHWESTERLY FLOW DUE TO THE STRONG SHORTWAVE DEEPENING OVER THE MID
ATLANTIC. THIS WILL KEEP HIGH TEMPS ABOUT 10 DEGREES BELOW
NORMAL...WITH HIGHS ONLY TOPPING OUT IN THE MID TO UPPER 50S. IT WILL
ALSO BE A BREEZY DAY WITH WINDS FREQUENTLY GUSTING TO 20-25 MPH...BUT
A STRONG SUBSIDENCE INVERSION WILL PREVENT MIXING TO DEEPER LEVELS
WHERE HIGHER WINDS EXIST...SO WIND ADVISORY CONDITIONS ARE NOT
CURRENTLY EXPECTED.
THE AXIS OF A N-S ORIENTED SFC RIDGE WILL MOVE EAST INTO THE LOWER
MS VALLEY TONIGHT...ALLOWING SURFACE WINDS TO DECREASE OVER THE
FORECAST AREA. THIS SETS THE STAGE FOR LOWS TO DROP INTO THE LOW TO
MID 30S...EXCEPT FOR UPPER 30S ALONG THE IMMEDIATE COAST. 34/JFB
THURSDAY AND THURSDAY NIGHT...CONTINUED RAINFREE AS LARGE NORTH TO
SOUTH ORIENTED SURFACE HIGH PRESSURE SYSTEM DOMINATES FROM THE UPPER
MIDWEST DOWN INTO THE GULF. UNDER SUNNY SKIES...DAYTIME HIGHS
THURSDAY IN THE LOWER TO MID 60S. NIGHTTIME LOWS AROUND 33 OVER THE
INTERIOR TO LOWER/MID 40S AT THE BEACHES. /10
.LONG TERM [FRIDAY THROUGH TUESDAY]...REMAIN RAINFREE FRIDAY/SATURDAY
AS AMPLIFIED UPPER LEVEL RIDGE AND ASSOCIATED STRONG SURFACE HIGH
MOVES SLOWLY EASTWARD. AXIS OF RIDGE...SURFACE AND ALOFT...BECOMES
ORIENTED FROM THE NEW ENGLAND STATES DOWN INTO THE SOUTHEAST BY
SUNDAY. HIGH LEVEL FLOW TRANSITIONS ON SUNDAY TO THE SOUTHWEST AS
NEXT UPPER LEVEL TROF ADVANCES EASTWARD ACROSS THE PLAINS. VARYING
SOLUTIONS ON ASSOCIATED COLD FRONT WITH GFS/CANADIAN GEM SHOWING A
FASTER EASTWARD PROGRESSION OF THE FRONT EARLY MONDAY MORNING ACROSS
THE CENTRAL GULF COAST WHILE THE ECMWF LAGS BEHIND...BRINGING ITS
FRONT THROUGH EARLY TO MID AFTERNOON MONDAY. THE ANSWER ON FRONTAL
PASSAGE LOOKS TO BE SOMEWHERE IN BETWEEN THE DETERMINISTIC RUNS OF
THE GFS/ECMWF AS PER NATIONAL CENTER EXTENDED RANGE FORECAST
DISCUSSIONS. CLOUDS INCREASING WITH A SMALL CHANCE OF SHOWERS INTO
THE WESTERN ZONES THROUGH THE DAY ON SUNDAY. CHANCES OF SHOWERS
POSSIBLY A FEW STORMS SPREADING EASTWARD SUNDAY NIGHT AND MONDAY.
WITH FRONT CLEARING THE AREA MONDAY NIGHT...RAINS ENDING.
TUESDAY...HIGH PRESSURE BUILDS EASTWARD OVER THE CENTRAL GULF COAST.
HIGH TEMPERATURES MODERATE TO ABOVE SEASONAL LEVELS...INTO THE
70S...HEADING INTO THE WEEKEND WITH HIGH PRESSURE OFF TO THE EAST AND
RETURN FLOW BETTER ESTABLISHED OFF THE GULF. BEACH TEMPERATURES A
FEW DEGREES COOLER WITH FLOW OFF THE WATER. COOL NIGHTTIME LOWS ON
FRIDAY MORNING...LOWER/MID 40S INTERIOR TO UPPER 40S COASTAL ZONES
WILL ALSO MODERATE THROUGH THE WEEKEND...LIFTING INTO THE 50S BY
MONDAY MORNING. DAILY HIGHS CLOSER TO SEASONAL ON TUESDAY. /10
&&
.AVIATION (12Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE TAF
PERIOD. NORTHWEST WINDS WILL BECOME BREEZY AGAIN TODAY...FREQUENTLY
GUSTING TO AROUND 20 KT. WINDS WILL DIMINISH TONIGHT. 34/JFB
&&
.MARINE...A STRONG OFFSHORE FLOW CONTINUES EARLY THIS MORNING IN THE
WAKE OF A COLD FRONT THAT MOVED THROUGH ON TUESDAY. OFFSHORE WINDS
WILL GRADUALLY DECREASE TODAY...BUT WILL STAY MODERATE TO STRONG
OVER THE GULF WATERS THROUGH TONIGHT. WE HAVE ADJUSTED THE END TIME
OF THE SMALL CRAFT ADVISORY TO 10 AM FOR AREA BAYS...SOUNDS...AND
THE NEAR SHORE GULF WATERS AND UNTIL 4 PM FOR THE 20-60 NM ZONES.
HOWEVER...SMALL CRAFT SHOULD STILL EXERCISE CAUTION OVER THE GULF
WATERS THROUGH TONIGHT. 34/JFB
&&
.FIRE WEATHER...A STRONG HIGH PRESSURE SYSTEM BUILDS IN FROM THE WEST
TODAY. RESULT IS A STRONG SUBSIDENCE INVERSION...KEEPING MIXED LAYERS
AROUND 3500 FEET ON AVERAGE TODAY WHILE A MODERATE TO STRONG
NORTHWEST MIXED LAYER FLOW MAKES FOR GOOD DISPERSION. LOWEST
HUMIDITY TODAY...28 TO 32 PERCENT OVER THE INTERIOR...35 TO 40
PERCENT RIGHT ALONG AREAS BEACHES. AS AXIS OF THE LARGE SURFACE HIGH
EXPANDS EASTWARD FROM THE UPPER MIDWEST DOWN INTO THE GULF...MIXED
LAYER NORTHERLY FLOW WEAKENS...RESULTING IN FAIR DISPERSION ON
THURSDAY. LOWEST DAYTIME HUMIDITY THURSDAY WILL BE SIMILAR TO
TODAY'S. NIGHTTIME FOG NOT EXPECTED IN THE NEAR TERM. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 58 34 64 38 68 / 00 00 00 00 00
PENSACOLA 57 37 61 42 68 / 00 00 00 00 00
DESTIN 56 40 60 44 65 / 00 00 00 00 00
EVERGREEN 56 30 62 34 68 / 00 00 00 00 00
WAYNESBORO 57 30 62 33 68 / 00 00 00 00 00
CAMDEN 54 30 60 33 68 / 00 00 00 00 00
CRESTVIEW 59 31 65 33 71 / 00 00 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...
SMALL CRAFT ADVISORY UNTIL 4 PM WEDNESDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
60 NM...
&&Hazardous weather outlook, Mar 6, 5:28 AM CST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 528 AM CST WED MAR 6 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 528 AM CST WED MAR 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-071200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 528 AM CST WED MAR 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT OFFSHORE WINDS WILL GRADUALLY DIMINISH THROUGH THE DAY...BUT WILL STAY MODERATE TO OCCASIONALLY STRONG OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG SOUTHEAST WIND AND BUILDING SEAS ARE FORECAST SATURDAY NIGHT INTO SUNDAY. MODERATE TO STRONG OFFSHORE WINDS ARE THEN LIKELY BY EARLY NEXT WEEK AS THE NEXT COLD FRONT MOVES THROUGH THE REGION.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.